# SDR TSAA0253138

- Difficulty date: May 13, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 275 STRINGER 15L.  TRIMMED OUT THE CRACK MAINTAINING A .5 INCH MINIMUM RADIUS.  HFEC INSPECTED CUT OUT.  FABRICATED REPAIR PLATE FROM 2024T3 CLAD.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND PRIMER.  INSTALLED THE REPAIR PLATE WITH THE FASTENERS.  MAKING THE FRAYING SURFACES SEAL.  REPAIR COMPLETED.  AIRCRAFT RETURNED TO SERVICE.
